# SDR CA010103004

- Difficulty date: December 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 8,814 hours
- Engine: Pwa PT6A67D
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Failed
- Location: Starter/Gen
- Part time: 8,699 hours, 9,857 cycles
- Component: Starter/Gen, Lucas, 23078019
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN FLIGHT PILOT NOTICED AN IMPORTANT VOLTAGE DIFFERENCE BETWEEN THE TWO GEN, SUDDENLY THE LT DC GENERATOR WENT OFF LINE. THE PILOT TRY TO RESET WITH NO SUCCESS. AFTER LANDING, MAINTENANCE CREW TRY TO START THE ENGINE WITH NO SUCCESS. THEY FOUND THE LT DC STARTER/GEN AT FAULT. AFTER REMOVAL THEY FOUND THAT THE REAR BEARING WAS COMPLETELY DISINTEGRATED AND THE REAR FAN WAS BROKEN. WE REPLACED THE STARTER GENERATOR.
